PL EN


Preferences help
enabled [disable] Abstract
Number of results
Journal
2008 | 6 | 1 | 135-140
Article title

Quantum phases for a generalized harmonic oscillator

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
An effective Hamiltonian for the generalized harmonic oscillator is determined by using squeezed state wavefunctions. The equations of motion over an extended phase space are determined and then solved perturbatively for a specific choice of the oscillator parameters. These results are used to calculate the dynamic and geometric phases for the generalized oscillator with this choice of parameters.
Publisher
Journal
Year
Volume
6
Issue
1
Pages
135-140
Physical description
Dates
published
1 - 3 - 2008
online
26 - 3 - 2008
References
  • [1] M.V. Berry, J. Phys. A-Math. Gen. 18, 15 (1985) http://dx.doi.org/10.1088/0305-4470/18/1/012[Crossref]
  • [2] J.H. Hannay, J. Phys. A-Math. Gen. 18, 221 (1985) http://dx.doi.org/10.1088/0305-4470/18/2/011[Crossref]
  • [3] B. Simon, Phys. Rev. Lett. 51, 2167 (1983) http://dx.doi.org/10.1103/PhysRevLett.51.2167[Crossref]
  • [4] Y. Aharonov, J. Anandan, Phys. Rev. Lett. 58, 1593 (1987) http://dx.doi.org/10.1103/PhysRevLett.58.1593[Crossref]
  • [5] Y. Aharonov, J. Anandan, Phys. Rev. Lett. 65, 1697 (1990) http://dx.doi.org/10.1103/PhysRevLett.65.3065[Crossref]
  • [6] F. Wilczek, A. Zee, Phys. Rev. Lett. 51, 2250 (1983) http://dx.doi.org/10.1103/PhysRevLett.51.2250[Crossref]
  • [7] I.J.R. Aitchison, K. Wanelik, Proc. R. Soc. 439, 25 (1992) http://dx.doi.org/10.1098/rspa.1992.0131[Crossref]
  • [8] D.B. Monteoliva, H.J. Korsch, J.A. Nuñez, J. Phys. A-Math. Gen. 27, 6877 (1994) http://dx.doi.org/10.1088/0305-4470/27/20/025[Crossref]
  • [9] M. Maanache, J. Math. Phys. 39, 161 (1998) http://dx.doi.org/10.1063/1.532341[Crossref]
  • [10] J. Anandan, Found. Phys. 21, 1265 (1991) http://dx.doi.org/10.1007/BF00732829[Crossref]
  • [11] W.M. Zhang, D.H. Feng, R. Gilmore, Rev. Mod. Phys. 62, 867 (1990) http://dx.doi.org/10.1103/RevModPhys.62.867[Crossref]
  • [12] Y. Tsui, Y. Fujiwarara, Prog. Theor. Phys. 86, 443 (1991) http://dx.doi.org/10.1143/PTP.86.443[Crossref]
  • [13] R. Jackiw, A. Kerman, Phys. Lett. 71, 158 (1979) http://dx.doi.org/10.1016/0375-9601(79)90151-8[Crossref]
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.-psjd-doi-10_2478_s11534-007-0045-2
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.